Open Access
March 2006 Topological String Partition Functions as Equivariant Indices
Jun Li, Kefeng Liu, Jian Zhou
Asian J. Math. 10(1): 81-114 (March 2006).


We propose to use the identification of topological string partition functions as equivariant indices on framed moduli spaces of instantons to study the Gopakumar-Vafa conjecture for some local Calabi-Yau geometries.


Download Citation

Jun Li. Kefeng Liu. Jian Zhou. "Topological String Partition Functions as Equivariant Indices." Asian J. Math. 10 (1) 81 - 114, March 2006.


Published: March 2006
First available in Project Euclid: 28 July 2006

zbMATH: 1129.14024
MathSciNet: MR2213685

Rights: Copyright © 2006 International Press of Boston

Vol.10 • No. 1 • March 2006
Back to Top